Pairwise Balanced Designs with Consecutive Block Sizes

Alan C H Ling, Xiaojun Zhu, Charles Colbourn, Ronald C. Mullin

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

This paper deals with existence for pairwise balanced designs with block sizes 5,6 and 7, block sizes 6,7 and 8 and block sizes 7,8 and 9 and some consequences of these results.

Original languageEnglish (US)
Pages (from-to)203-222
Number of pages20
JournalDesigns, Codes, and Cryptography
Volume10
Issue number2
StatePublished - 1997
Externally publishedYes

Fingerprint

Pairwise Balanced Design
Consecutive

Keywords

  • Combinatorial designs
  • Finite linear spaces
  • PBD-closure

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Applied Mathematics
  • Theoretical Computer Science

Cite this

Ling, A. C. H., Zhu, X., Colbourn, C., & Mullin, R. C. (1997). Pairwise Balanced Designs with Consecutive Block Sizes. Designs, Codes, and Cryptography, 10(2), 203-222.

Pairwise Balanced Designs with Consecutive Block Sizes. / Ling, Alan C H; Zhu, Xiaojun; Colbourn, Charles; Mullin, Ronald C.

In: Designs, Codes, and Cryptography, Vol. 10, No. 2, 1997, p. 203-222.

Research output: Contribution to journalArticle

Ling, ACH, Zhu, X, Colbourn, C & Mullin, RC 1997, 'Pairwise Balanced Designs with Consecutive Block Sizes', Designs, Codes, and Cryptography, vol. 10, no. 2, pp. 203-222.
Ling, Alan C H ; Zhu, Xiaojun ; Colbourn, Charles ; Mullin, Ronald C. / Pairwise Balanced Designs with Consecutive Block Sizes. In: Designs, Codes, and Cryptography. 1997 ; Vol. 10, No. 2. pp. 203-222.
@article{db617a4809b3446d91cf4115653352cd,
title = "Pairwise Balanced Designs with Consecutive Block Sizes",
abstract = "This paper deals with existence for pairwise balanced designs with block sizes 5,6 and 7, block sizes 6,7 and 8 and block sizes 7,8 and 9 and some consequences of these results.",
keywords = "Combinatorial designs, Finite linear spaces, PBD-closure",
author = "Ling, {Alan C H} and Xiaojun Zhu and Charles Colbourn and Mullin, {Ronald C.}",
year = "1997",
language = "English (US)",
volume = "10",
pages = "203--222",
journal = "Designs, Codes, and Cryptography",
issn = "0925-1022",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Pairwise Balanced Designs with Consecutive Block Sizes

AU - Ling, Alan C H

AU - Zhu, Xiaojun

AU - Colbourn, Charles

AU - Mullin, Ronald C.

PY - 1997

Y1 - 1997

N2 - This paper deals with existence for pairwise balanced designs with block sizes 5,6 and 7, block sizes 6,7 and 8 and block sizes 7,8 and 9 and some consequences of these results.

AB - This paper deals with existence for pairwise balanced designs with block sizes 5,6 and 7, block sizes 6,7 and 8 and block sizes 7,8 and 9 and some consequences of these results.

KW - Combinatorial designs

KW - Finite linear spaces

KW - PBD-closure

UR - http://www.scopus.com/inward/record.url?scp=0013549373&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013549373&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0013549373

VL - 10

SP - 203

EP - 222

JO - Designs, Codes, and Cryptography

JF - Designs, Codes, and Cryptography

SN - 0925-1022

IS - 2

ER -